# SDR 95ZZZW330

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 351650505258
- Condition: Cracked
- Location: Lt Wing
- Part time: 11,374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE AN INSPECTION OF THE LEFT OUTBOARD FLAP REVEALED A 1.5 INCH CRACK IN THE UPPER SKIN ALONG THE TRAILING EDGE LOCATED BETWEEN THE FIRST AND SECOND RIB OUTBOARD FROM THE INBOARD END.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER.
